MAUDE Adverse Event Report: TRIVIDIA HEALTH INC LANCET-100; LANCET, BLOOD

TRIVIDIA HEALTH INC LANCET-100; LANCET, BLOOD
Model Number LCT, TP NPD 33G 100CT50/CASE MULTICOLOR
Medical Device Problem Codes Break (1069); Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for the trueplus 33g lancets.Customer stated that he had just purchased a box of 100 lancets and that some are broken and others are missing the needle.The customer feels well and did not report any symptoms.No medical attention associated with the use of the product was reported.Coordinator had initially spoken with customer and transferred customer's information to technician.Technician was unable to contact the customer via telephone, no further information was able to be obtained.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Lancets were not returned for evaluation.Manufacturer contacted customer in several follow-up calls to ensure the initial concern is resolved - unable to establish contact with customer at this time.
 
Additional Manufacturer Narrative
Sections with additional information as of 18-may-2022.H6: updated fda's type of investigation, investigation findings, and investigation conclusions.H10: complaint was forwarded to supplier quality based on complaint's description for investigations.No product was returned to thi.Manufacturer's investigation has been completed.No abnormalities found in the device history record.However, the manufacturer issued a capa and scar 22-006 has been assigned, per thi supplier qa root cause: rc-075: supplier manufacturing defect.

Brand Name
LANCET-100
Common Device Name
LANCET, BLOOD
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key13893146
Report Number1000113657-2022-00164
Device Sequence Number12246061
Product Code FMK
UDI-Device Identifier00021292004484
UDI-Public021292004484
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/15/2026
Device Model NumberLCT, TP NPD 33G 100CT50/CASE MULTICOLOR
Device Lot Number210609NM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date02/25/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/20/2022
Supplement Date Received by Manufacturer04/20/2022
Initial Report FDA Received Date03/24/2022
Supplement Report FDA Received Date05/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown